# SDR AUS20040113

- Difficulty date: February 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1D
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5072
- Part serial: 192
- Condition: Faulty
- Location: Tail Rotor
- Part time: 3,196 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR SERVO FAULTY.  INVESTIGATION FOUND ALTHOUGH FULL TAIL ROTOR PEDAL CONTROL WAS AVAILABLE, THE ACTUATOR GAVE LIMITED OUTPUT.
